MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ENDOWRIST SP; CAMERA, 0°

INTUITIVE SURGICAL, INC ENDOWRIST SP; CAMERA, 0°
Model Number 430077-01
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) has issued a return material authorization (rma) to have the intuitive device returned.However, isi has not received the instrument involved with the alleged issue to perform failure analysis.Additional information is being gathered to determine the contribution of the device to the customer reported issue.Blank mdr fields: the missing patient information in sections a and b was either unknown, unavailable, not provided, or not applicable.The expiration date for section d4 is not applicable.Field d6 is blank because the product is not implantable.Information for the blank fields in section e1 is not available.Fields g5 and g7 are not applicable.
 
Event or Problem Description
It was reported that during a da vinci-assisted prostatectomy - radical extraperitoneal w/o lymphadenectomy surgical procedure, the customer contacted technical support engineer (tse) to report that they experienced instruments becoming inverted.Customer stated that issue occurs with multiple instruments and has occurred in the past.Customer was inquiring as to potential causes.Customer had resolved the issue prior to calling in with a new instrument.The tse informed customer that the alignment of the entry guide in relation to camera up/down could cause an alignment issue where the instruments will not move as expected.The procedure was completed as planned.

Brand Name
ENDOWRIST SP
Common Device Name
CAMERA, 0°
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key21668698
Report Number2955842-2025-09916
Device Sequence Number18172722
Product Code NAY
UDI-Device Identifier00886874122228
UDI-Public(01)00886874122228
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K212101
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number430077-01
Device Catalogue Number430077
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/27/2025
Initial Report FDA Received Date03/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/02/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown